Jump to content
Sign in to follow this  
Dadster

muscle tension on lexapro

Recommended Posts

I have been on Lexapro for approximately 6 months for anxiety/panic attacks.  I was on 10mg to start and increased to 15mg after around 6 weeks.  My panic attacks have stopped since I started 15 mg.  But I have had constant muscle tension in my arms, neck, jaw and sometimes legs.  I have checked with my PCP, and my prescribing doctor, and have tried all their ideas (vitamins, magnesium, stay hydrated, switch pills from night to day, split the dose), and it doesn't seem to make much of a difference.

I am not sure if 20mg is the solution, but my therapist scared me off it a little, saying if the panic attacks were gone, I shouldn't go up, as I am just increasing risks of side effects.

Not sure where to go from here, any thoughts

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...